# SDR 02FDEA00305

- Difficulty date: May 2, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-200
- Aircraft serial: 22930
- Aircraft time: 24,908 hours, 14,560 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sense Line
- Condition: Out Of Position
- Location: Overheat Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THE LOWER AFT BODY OVERHEAT LIGHT CAME ON FOR APPROX 2 SECONDS THEN WENT OUT.  THIS OCCURRED ONLY 1 TIME AND THE SYSTEM TESTED NORMALLY.  ALL OTHER AIRCRAFT SYSTEMS/INDICATIONS NORMAL.  INSPECTED AND FOUND SENSE LINE AT STATION 1243 LT SIDE OF AFT STAIR WELL TOUCHING BLEED AIR SUPPLY LINE.  REPOSITIONED LINE WITH NEW CLAMPS OPERATIONALLY CHECK  GOOD.  ALL WORK DONE IAW B727MM 26-14-00, OK FOR SERVICE.
